# SDR ASAA2022062938935

- Difficulty date: June 29, 2022
- Submitted: July 6, 2022
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 52,307 hours, 15,601 cycles
- Engine: Cfmint CFM567B262
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Rotor
- Part number: UNKNOWN
- Condition: Vibration
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE TREND DATA SHOWS LOW PRESSURE ROTOR VIBRATION LEVELS RISING AFTER LAST FAN LUBE. CNR 20220622052. GROUNDED - YES. ACCOMPLISHED ON BOARD FANTRIM BALANCE PROCEDURE REF B737-800 AMM 71-00-00 TEST14B. NEED TO ACCOMPLISH VIBRATION SURVEY REF AMM 71-00-00 TEST 7 TO VERIFY VIBRATION LEVELS HAVE RETURNED TO NORMAL. ACCOMPLISHED TEST 7 -VIBRATION SURVEY PER TASK 71-00-00-700-814-F00. A/C GOOD FOR SERVICE. CLEARED TSR712581.
